Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 9:51 PM CDT for 4 counties in Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 9:51 PM CDT (02:51 UTC)
- Expired
- Apr 19, 2011, 10:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 112 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KILX 200251
SVRILX
ILC023-033-035-079-200330-
/O.NEW.KILX.SV.W.0052.110420T0251Z-110420T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF CASEY TO
HIDALGO...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...ANNAPOLIS...MARTINSVILLE...WEST UNION...
DENNISON...BELLAIR...ORANGE...WEST YORK...YORK...LINCOLN TRAIL
STATE PARK AND DARWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR SOUTHEASTERN ILLINOIS.
LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
3926 8760 3926 8757 3921 8757 3914 8765
3912 8763 3911 8763 3911 8812 3934 8813
3948 8755 3936 8752
TIME...MOT...LOC 0251Z 225DEG 52KT 3939 8803 3917 8803
WIND...HAIL 70MPH 1.00IN
$$
CHURCHILL2 follow-up statements
078
WWUS53 KILX 200312
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT TUE APR 19 2011
ILC035-079-200322-
/O.CAN.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
JASPER IL-CUMBERLAND IL-
1012 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND AND
NORTHEASTERN JASPER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA.
LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
3926 8760 3926 8757 3921 8757 3914 8765
3912 8763 3911 8763 3911 8786 3945 8769
3948 8755 3936 8752
TIME...MOT...LOC 0312Z 225DEG 52KT 3947 8760 3915 8776
$$
ILC023-033-200330-
/O.CON.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
CLARK IL-CRAWFORD IL-
1012 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CRAWFORD AND EASTERN CLARK COUNTIES UNTIL 1030 PM CDT...
AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DENNISON TO EATON...MOVING
NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
DENNISON...WEST UNION...WEST YORK...YORK AND DARWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
3926 8760 3926 8757 3921 8757 3914 8765
3912 8763 3911 8763 3911 8786 3945 8769
3948 8755 3936 8752
TIME...MOT...LOC 0312Z 225DEG 52KT 3947 8760 3915 8776
WIND...HAIL 70MPH 1.00IN
$$
CHURCHILL553
WWUS53 KILX 200322
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 PM CDT TUE APR 19 2011
ILC023-033-200333-
/O.EXP.KILX.SV.W.0052.000000T0000Z-110420T0330Z/
CLARK IL-CRAWFORD IL-
1022 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD AND
EASTERN CLARK COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3933 8755 3934 8758 3931 8761 3930 8759
3926 8760 3926 8757 3921 8757 3914 8765
3912 8763 3911 8763 3911 8786 3945 8769
3948 8755 3936 8752
TIME...MOT...LOC 0323Z 225DEG 52KT 3958 8745 3926 8761
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:28 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 19, 9:28 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 928 PM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 928 PM CDT TUE APR 19 2011 STORMS RAPIDLY WINDING DOWN ACROSS CENTRAL ILLINOIS AS DRIVING STORM SYSTEM PUSHES EAST OF THE REGION. STILL NEED TO KEEP A CLOSE EYE ON SOUTHEAST ILLINOIS FOR A COUPLE MORE HOURS UNTIL THE TRAILING COLD FRONT CLEARS THE AREA. SUBSIDENCE IN THE CAA BEHIND THE SURFACE LOW/COLD FRONT WILL KEEP LOW CLOUDS TRAPPED IN PLACE THROUGH THE NIGHT AND MUCH OF WEDNESDAY. GOING FORECAST IS IN GOOD SHAPE OVERALL AND HAVE ALREADY UPDATED FOR THE LATEST TRENDS. THE MAJORITY OF THE ADJUSTMENTS WERE MINOR. ADDITIONAL TWEAKS WILL BE MADE IN THE NEXT COUPLE OF HOURS AS THE REMAINING TORNADO WATCH IS CLEARED. BAK && .AVIATION... ISSUED 646 PM CDT TUE APR 19 2011 STRONG STORM SYSTEM AND ASSOCIATED SHOWERS/STORMS WILL EXIT THE CENTRAL ILLINOIS TERMINAL AREA OVER THE NEXT FEW HOURS. HOWEVER...UNTIL THIS OCCURS...STRONG STORMS ARE LIKELY TO IMPACT KSPI/KDEC/KCMI TERMINALS. WINDS WILL SWING AROUND TO THE NORTHWEST IN THE WAKE OF THE SYSTEM...WITH CIGS REMAINING OR BECOMING IFR FOR THE BULK OF THE NIGHTTIME HOURS. EXPECT A GRADUAL INCREASE IN CIGS...INTO AND THROUGH THE MVFR CATEGORY...DURING THE DAYTIME HOURS ON WEDNESDAY. BAK && .PREV DISCUSSION... ISSUED 300 PM CDT TUE APR 19 2011 ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS. SHORT TERM...TONIGHT THROUGH FRIDAY LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR. ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE. NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57 AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY. MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE. WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO THE MIDDLE 70S ACROSS THE E/SE CWA. LONG TERM...SATURDAY THROUGH TUESDAY STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CDT TUE APR 19 2011 ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG AND EAST OF I-55. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 19, 9:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL GREENUP 39.25N 88.16W
04/19/2011 M0.75 INCH CUMBERLAND IL MESONET
0858 PM HAIL 1 ENE TOVEY 39.59N 89.44W
04/19/2011 M0.75 INCH CHRISTIAN IL MESONET
0901 PM FLASH FLOOD 1 N COWDEN 39.26N 88.86W
04/19/2011 SHELBY IL LAW ENFORCEMENT
ABOUT A FOOT OF WATER OVER ILLINOIS ROUTE 128 BETWEEN 300
AND 400 NORTH ALSO AT 900 NORTH. MOTORISTS STILL DRIVING
OVER ROAD BUT GOING REAL SLOW.
0913 PM HAIL NEOGA 39.32N 88.45W
04/19/2011 M1.00 INCH CUMBERLAND IL FIRE DEPT/RESCUE
&&
LAUFENBERGLocal storm report, Apr 19, 9:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL WINCHESTER 39.63N 90.46W
04/19/2011 M0.50 INCH SCOTT IL CO-OP OBSERVER
0524 PM HAIL LYNNVILLE 39.69N 90.35W
04/19/2011 M0.88 INCH MORGAN IL LAW ENFORCEMENT
0524 PM HAIL 5 S JACKSONVILLE 39.66N 90.23W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
0540 PM HAIL 4 S WAVERLY 39.53N 89.95W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
0547 PM HAIL 1 E CANTON 40.56N 90.02W
04/19/2011 M0.50 INCH FULTON IL TRAINED SPOTTER
0550 PM HAIL 1 NW KNOXVILLE 40.92N 90.30W
04/19/2011 M0.50 INCH KNOX IL MESONET
0550 PM HAIL NEW BERLIN 39.73N 89.91W
04/19/2011 M0.88 INCH SANGAMON IL EMERGENCY MNGR
0555 PM HAIL 2 S NEW BERLIN 39.70N 89.91W
04/19/2011 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0555 PM HAIL KNOXVILLE 40.91N 90.29W
04/19/2011 M0.50 INCH KNOX IL MESONET
0557 PM HAIL SHERMAN 39.89N 89.61W
04/19/2011 M1.25 INCH SANGAMON IL NWS EMPLOYEE
0600 PM HAIL 1 N SHERMAN 39.90N 89.61W
04/19/2011 M1.00 INCH SANGAMON IL LAW ENFORCEMENT
0602 PM TSTM WND DMG 1 N AUBURN 39.59N 89.75W
04/19/2011 SANGAMON IL EMERGENCY MNGR
FARM BUILDINGS DAMAGED
0605 PM TSTM WND DMG CHATHAM 39.67N 89.70W
04/19/2011 SANGAMON IL EMERGENCY MNGR
ROOF DAMAGE IN CHATHAM
0610 PM HAIL WILLIAMSVILLE 39.95N 89.56W
04/19/2011 M1.00 INCH SANGAMON IL TRAINED SPOTTER
COCORAHS
0611 PM TSTM WND DMG CHATHAM 39.67N 89.70W
04/19/2011 SANGAMON IL LAW ENFORCEMENT
WIND BLEW ROOF OFF A HOUSE
0620 PM TORNADO KINCAID 39.59N 89.41W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
TORNADO ON GROUND BUILDINGS DAMAGED.
0620 PM HAIL CUBA 40.49N 90.19W
04/19/2011 M1.00 INCH FULTON IL EMERGENCY MNGR
0620 PM TORNADO KINCAID 39.59N 89.41W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
TORNADO ON GROUND
0621 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
WIDE SPREAD POWER OUTAGE IN CITY OF TAYLORVILLE
0625 PM TSTM WND GST MORRISONVILLE 39.42N 89.46W
04/19/2011 M60.00 MPH CHRISTIAN IL MESONET
0625 PM TSTM WND GST KINCAID 39.59N 89.41W
04/19/2011 M80.00 MPH CHRISTIAN IL MESONET
0630 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
SIDING RIPPED OFF SOME BUILDINGS ON CHEROKEE STREET
0630 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
TREES BLOWN DOWN ON SPENCER STREET
0630 PM TSTM WND DMG 1 E PAWNEE 39.59N 89.56W
04/19/2011 SANGAMON IL MESONET
TREES AND POWER POLES SNAPPED DOWN
0634 PM HAIL CANTON 40.56N 90.04W
04/19/2011 M0.88 INCH FULTON IL MESONET
0640 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
RAIL CARS BLOW OFF TRACKS
0645 PM TSTM WND GST 2 S LATHAM 39.94N 89.16W
04/19/2011 E65.00 MPH LOGAN IL EMERGENCY MNGR
0650 PM HAIL MOUNT ZION 39.78N 88.88W
04/19/2011 M0.88 INCH MACON IL MESONET
0650 PM TSTM WND GST MOUNT ZION 39.78N 88.88W
04/19/2011 E65.00 MPH MACON IL MESONET
0650 PM HAIL BRIMFIELD 40.84N 89.88W
04/19/2011 M0.75 INCH PEORIA IL EMERGENCY MNGR
0654 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
04/19/2011 M1.75 INCH FULTON IL CO-OP OBSERVER
0657 PM FLASH FLOOD TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
FLASH FLOODING IN DOWNTOWN TAYLORVILLE WITH 1 FOOT OF
WATER ON SOME STREETS.
0711 PM TSTM WND GST MONTICELLO 40.03N 88.57W
04/19/2011 M64.00 MPH PIATT IL MESONET
0714 PM TSTM WND GST MONTICELLO 40.03N 88.57W
04/19/2011 M66.00 MPH PIATT IL MESONET
0719 PM FLASH FLOOD METAMORA 40.79N 89.36W
04/19/2011 WOODFORD IL TRAINED SPOTTER
2.5 FEET OF WATER ON ROUTE 116 SEVERAL STALLED VEHICLES
0730 PM TSTM WND GST 2 W MAHOMET 40.19N 88.44W
04/19/2011 E65.00 MPH CHAMPAIGN IL TRAINED SPOTTER
60-65 MPH ESTIMATED NEAR CHAMPAIGN AND PIATT COUNTY LINE
0730 PM HAIL CHAMPAIGN 40.11N 88.26W
04/19/2011 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0735 PM HAIL 3 SW PESOTUM 39.88N 88.31W
04/19/2011 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0745 PM HAIL OGDEN 40.12N 87.96W
04/19/2011 M0.50 INCH CHAMPAIGN IL CO-OP OBSERVER
0745 PM TSTM WND GST 2 WNW HUTTON 39.41N 88.10W
04/19/2011 E65.00 MPH COLES IL MESONET
0745 PM TSTM WND DMG 1 NW CHARLESTON 39.49N 88.19W
04/19/2011 COLES IL EMERGENCY MNGR
SHINGLES BLOWN OFF HOME AND 8 INCH TREE BLOWN DOWN
0745 PM TSTM WND GST ST. JOSEPH 40.11N 88.04W
04/19/2011 M74.00 MPH CHAMPAIGN IL EMERGENCY MNGR
0800 PM HAIL JAMAICA 39.98N 87.80W
04/19/2011 M1.00 INCH VERMILION IL EMERGENCY MNGR
0802 PM TORNADO HENNING 40.31N 87.70W
04/19/2011 VERMILION IL EMERGENCY MNGR
POWER FLASHES ON GROUND AND SHERIFF REPORTED DAMAGE IN
TOWN.
0805 PM TSTM WND DMG 1 W ROSSVILLE 40.38N 87.69W
04/19/2011 VERMILION IL EMERGENCY MNGR
TREES DOWN
0815 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
04/19/2011 VERMILION IL EMERGENCY MNGR
POWER POLES BLOWN DOWN REPORTED BY SPOTERS AT THE
INTERSECTION OF ILLINOIS ROUTE 1 AND ILLINOIS ROUTE 9
0851 PM HAIL GREENUP 39.25N 88.16W
04/19/2011 M0.75 INCH CUMBERLAND IL MESONET
0858 PM HAIL 1 ENE TOVEY 39.59N 89.44W
04/19/2011 M0.75 INCH CHRISTIAN IL MESONET
0901 PM FLASH FLOOD 1 N COWDEN 39.26N 88.86W
04/19/2011 SHELBY IL LAW ENFORCEMENT
ABOUT A FOOT OF WATER OVER ILLINOIS ROUTE 128 BETWEEN 300
AND 400 NORTH ALSO AT 900 NORTH. MOTORISTS STILL DRIVING
OVER ROAD BUT GOING REAL SLOW.
0913 PM HAIL NEOGA 39.32N 88.45W
04/19/2011 M1.00 INCH CUMBERLAND IL FIRE DEPT/RESCUE
&&
LAUFENBERGLocal storm report, Apr 19, 9:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 3 SW MARTINSVILLE 39.31N 87.92W
04/19/2011 E1.00 INCH CLARK IL TRAINED SPOTTER
SPOTTER REPORTED 5 MINUTES OF QUARTER SIZED HAIL.
&&
BAKLocal storm report, Apr 19, 9:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL MARTINSVILLE 39.34N 87.88W
04/19/2011 M0.88 INCH CLARK IL TRAINED SPOTTER
0920 PM FLASH FLOOD 2 S MATTOON 39.45N 88.37W
04/19/2011 COLES IL EMERGENCY MNGR
ROADS FLOODED IN THE LAKE PARADISE AREA
&&
LAUFENBERGLocal storm report, Apr 19, 9:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL FLORA 38.67N 88.48W
04/19/2011 M0.88 INCH CLAY IL EMERGENCY MNGR
0923 PM TSTM WND DMG FLORA 38.67N 88.48W
04/19/2011 CLAY IL EMERGENCY MNGR
TREES DOWN
0923 PM HAIL 2 N MARSHALL 39.43N 87.69W
04/19/2011 M1.25 INCH CLARK IL MESONET
&&
LAUFENBERGLocal storm report, Apr 19, 9:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD 1 N MARSHALL 39.41N 87.69W
04/19/2011 CLARK IL EMERGENCY MNGR
ONE FOOT OF WATER OVER COUNTY ROAD 1800 NORTH
0935 PM FLASH FLOOD 2 SE CHARLESTON 39.46N 88.15W
04/19/2011 COLES IL EMERGENCY MNGR
WATER CROSSING ILLINOIS ROUTE 216 AND COUNTY ROAD 2250
EAST
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:00 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 45 min |
| Apr 19, 7:02 PM CDT | Flash Flood Warning | ILX | Christian, Shelby | 6 hr |
| Apr 19, 7:08 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Apr 19, 7:15 PM CDT | Tornado Warning | ILX | Shelby | 45 min |
| Apr 19, 7:17 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 28 min |
| Apr 19, 7:26 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Apr 19, 7:26 PM CDT | Tornado Warning | ILX | Champaign, Coles, Douglas | 34 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 30 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 29 min |
| Apr 19, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 26 min |
| Apr 19, 7:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Shelby | 49 min |
| Apr 19, 8:10 PM CDT | Tornado Warning | ILX | Vermilion | 20 min |
| Apr 19, 8:13 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 47 min |
| Apr 19, 8:14 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Douglas | 6 hr |
| Apr 19, 8:33 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Apr 19, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 59 min |
| Apr 19, 8:52 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 38 min |
| Apr 19, 8:56 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 41 min |
| Apr 19, 9:27 PM CDT | River Flood Warning | ILX | Piatt | 12 days |
| Apr 19, 9:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 18 days |
| Apr 19, 9:46 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 44 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Apr 19, 9:58 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 17 min |
| Apr 20, 5:44 AM CDT | River Flood Warning | ILX | Fulton, Knox | 16 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.